Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: New here and sharing a bit

Posted by RT on November 4, 2003, at 19:59:04

In reply to Re: New here and sharing a bit lamajama, posted by lamajama on November 4, 2003, at 12:23:19

> Thanks for your advice. I talked to my doctor and she suggested putting me on Clonodin (blood pressure med) to help curb the withdrawals. I think she is nuts. It is time to find another doctor. I have been trying to go off the Klonopin for years now. The end result was going back to the 2 mg. I had found that I would do alright for awhile, then I would start feeling anxious. I feel like a total failure. I feel like I am just setting myself up for another failed attempt to go off Klonopin. Wrong attitude I know. It just gets so draining. Thanks for listening.

Clonidine is a blood pressure medication, I think its an alpha adrenergic blocker , I have also taken this medication and I wouldnt suggest you start on it. I had a hard time coming off it also. it can cause rebound hypertesion, it caused me to have heart palpatations, it would be something you would have to ween off of again. Maybe neurontin might work its very sedating to me and I think its not addicting , I had no trouble getting off it. An antidepressant would work for your anxiety or maybe buspar might be worth checking out. Good luck and hang in there


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:RT thread:253823
URL: http://www.dr-bob.org/babble/20031030/msgs/276635.html